# SDR ABXA000023

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39130751
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WHEEL WELL LATERAL CONTROL MIXER TOP ATTACH ANGLE CORRODED AT OUTBOARD TOP END.  REPLACED ANGLE IAW DC9 SRM 51-20-0 AND 51-30-5.
